# SDR 9509409997

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED EN ROUTE MSP TO DFW.  INITIATED EMERGENCY DESCENT AND FLIGHT DIVERTED TO MCI, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  CABIN PRESSURE WARNING LIGHT DID ILLUMINATE.  HOWEVER, CABIN ALTITUDE WAS NOT HIGH ENOUGH TO ACTIVATE OXYGEN MASK DEPLOYMENT.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  ALSO, MADE INTERIM REPAIR TO AFT VENTRAL PLUG DOOR SEAL.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
